Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Semilocal skew group rings


Author: Jan Okniński
Journal: Proc. Amer. Math. Soc. 80 (1980), 552-554
MSC: Primary 16A26; Secondary 16A46
MathSciNet review: 587925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semilocal skew group rings $ R{ \ast _\theta }G$ are investigated. The full characterization is given in the case of algebras over a field of characteristic zero. The relationship between semilocal skew group rings and semilocal ordinary group rings $ R[G]$ is considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A26, 16A46

Retrieve articles in all journals with MSC: 16A26, 16A46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0587925-9
Article copyright: © Copyright 1980 American Mathematical Society